# SDR 2025F00028

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: General aviation
- Aircraft: N428CF
- Make and model: Bell 429
- Aircraft serial: 57228
- Aircraft time: 4,688 hours, 23,997 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 429005026107
- Part serial: PUI00221
- Condition: Fault Message
- Location: Autopilot
- Part time: 4,688 hours, 23,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO DEPARTING XA62, THE #2 AUTOPILOT MAINTENANCE AND AUTO TRIM CAUTION MESSAGE ILLUMINATED ON THE CREW ALERTING SYSTEM.
